# SDR UIEA2021111502417

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 77,739 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 INOP ( ENGINE FIRE DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120) )( TRANSFERRED TO MDDR 156745 PER DDG MEL 26-11-01-01 CAT C DUE 23NOV21.  /  16NOV21 - LP 1429842 - ITEM #1 - PDX - REMOVED AND REPLACED TERMINAL A1 AT DETECTOR TS56B1 WIRE # W3506-452A-16 IAW SWPM 20-30-11. OPS CHECK GOOD AT THIS TIME. NO STATUS MSG PRESENT. THIS CLEARS DMI # 156745, PLACARD REMOVED. )
